Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

inkvisitor

Lisinopril side effects

Recommended Posts

foxl

Nothing drastic but I am feeling more tired and I am thinking it is the ramipril. Toughing it out to see if I feel a bit more lively in a few weeks.

Share this post


Link to post
Share on other sites
inkvisitor

Yeah I am still not taking anything at my discretion and at the request of my NP. Maybe I'll start on something else in a couple months when I go back, but no one seems to be in a hurry since all tests came back normal.

 

I thought maybe the Lisinopril (or even the Lantus I used to take) was making me tired but I think I have narrowed it down to the fact that I'm a night owl living in a 9-5 world! :o

Share this post


Link to post
Share on other sites
dock98

i have been on Lisinopril since being diagnosed with type 2 back in 1990.i have been told by many doctors, including my kidney doctor, that this was to protect my kidneys;as opposed to lowering my blood pressure.i have taken 10 mgs always.i have never had any noticeable side effects.i drink coffee all day,every day.

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.